Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had cold/cough, taking cap. Can the antibiotics be skewing the SGOT?

Hello. I had a cold/ cough and went to the doctor after taking Dayquil and Nyquil for a week. They gave me Zpak for five days. They also suggested I have general labs done and a physical. I did the labs and everything was good except the SGOT flagged as high. I ve read that can be as a result of the acetametaphin and the antibiotic. I m really healthy, marathon runner/gym rat and healthy eater that doesn t drink, drug, or eat junk food. Very healthy. My question is ... can the antibiotics be skewing the SGOT?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response
Sure,the medications can do that, especially knowing that the other parameters and I assume all other liver function tests are normal. What will help you to be sure is comparing this result to any previous LFT you had i.e. prior to having any sort of medications.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor